# SDR SWIA202055186

- Difficulty date: November 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD1 INTERCOSTAL IS CRACK.  C-CHECK RO 1/5/2021.  REMOVED FWD DD1 INTERCOSTAL, REF CRJ-700 SRM, 51-42-06-001-001-A01 AND REPLACED WITH NEW FWD DD1 INTERCOSTAL REF. CRJ-700 SRM, 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N. TASK CARD 51-900-1002 SKY COMPLIED WITH.  PRESSURE CHECK GOOD, SEE CONTINUE CARD FOR FURTHER DETAILS.
